# SDR 05FDEA03881

- Difficulty date: November 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Repair
- Condition: Unknown
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED INSPECTION IAW EO 8-5100-7-5001-1P FOUND DOUBLER LENGTH 13.5 INCHES WIDTH 11 INCHES FWD NLG BULKHEAD LT STA 490 Z-40.  STRIPPED AREA IAW SRM 51-21-01 VOL 2 PAR 33.  REPLACED FASTENERS AS REQUIRE IAE SRM 53-30-00 FIG 6 VOL 1 AND TREATED AREA IAW SRM 51-21-01 VOL 2.
